Lie Properties of Symmetric Elements Under Oriented Involutions

Castillo, John H. Y Polcino Milies, César (2012) Lie Properties of Symmetric Elements Under Oriented Involutions. Communications In Algebra, 40 (12). pp. 4404-4419. ISSN 0092-7872

Full text not available from this repository.
URL Oficial: https://www.ime.usp.br/~spjm/articlepdf/480.pdf

Resumen

We study the Lie nilpotency and Lie n-Engel properties of symmetric elements under oriented involutions. In some cases, the results obtained are similar to the ones in the case of the classical involution, but interesting new situations arise.

Tipo de Elemento: Artículo
Palabras Clave: Involution; Lie n-Engel; Lie nilpotent; Symmetric elements.
Asunto: Q Ciencias > QA Mathematics
Division: Facultad de Ciencias Exactas y Naturales > Programa de Licenciatura en Matemáticas > Productividad
Depósito de Usuario: John H. Castillo
Fecha Deposito: 25 Jan 2017 22:21
Ultima Modificación: 25 Jan 2017 22:21
URI: http://sired.udenar.edu.co/id/eprint/3506

Actions (login required)

Ver Elemento Ver Elemento